Obstacle problem for a class of parabolic equations of generalized p-Laplacian type

Casimir Lindfors

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)

Abstract

We study nonlinear parabolic PDEs with Orlicz-type growth conditions. The main result gives the existence of a unique solution to the obstacle problem related to these equations. To achieve this we show the boundedness of weak solutions and that a uniformly bounded sequence of weak supersolutions converges to a weak supersolution. Moreover, we prove that if the obstacle is continuous, so is the solution.

Original languageEnglish
Pages (from-to)5499-5540
Number of pages42
JournalJournal of Differential Equations
Volume261
Issue number10
DOIs
Publication statusPublished - 15 Nov 2016
MoE publication typeA1 Journal article-refereed

Keywords

  • Degenerate/singular parabolic equations
  • General growth conditions
  • Obstacle problem

Fingerprint Dive into the research topics of 'Obstacle problem for a class of parabolic equations of generalized p-Laplacian type'. Together they form a unique fingerprint.

Cite this